# SDR UIEA2012090100371

- Difficulty date: August 31, 2012
- Submitted: September 2, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,867 hours, 20,902 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Fire Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE FOR LT ENGINE FIRE LOOP ONE, DISPLAYED.  FOUND LOWER AFT ENGINE FIRE DETECTOR TERMINAL LOOSE.  CLEANED & AMP; INSTALLED IAW AMM 26-11-02/406. OPS CKS GOOD.
